中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2012年知识产出  > 期刊论文
题名: Core Percolation on Complex Networks
作者: Liu, YY ;  Csoka, E ;  Zhou, HJ ;  Posfai, M
刊名: PHYSICAL REVIEW LETTERS
出版日期: 2012
卷号: 109, 期号:20, 页码:205703
关键词: VERTEX-COVER PROBLEM ;  SCALE-FREE NETWORKS ;  RANDOM GRAPHS ;  EXPLOSIVE PERCOLATION ;  STATISTICAL-MECHANICS ;  DYNAMICS ;  MODEL
学科分类: Physics
通讯作者: Liu, YY (reprint author), Northeastern Univ, Ctr Complex Network Res, Boston, MA 02115 USA.
部门归属: [Liu, Yang-Yu; Posfai, Marton] Northeastern Univ, Ctr Complex Network Res, Boston, MA 02115 USA; [Liu, Yang-Yu; Posfai, Marton] Northeastern Univ, Dept Phys, Boston, MA 02115 USA; [Liu, Yang-Yu] Dana Farber Canc Inst, Ctr Canc Syst Biol, Boston, MA 02115 USA; [Posfai, Marton] Eotvos Lorand Univ, Dept Phys Complex Syst, H-1053 Budapest, Hungary; [Zhou, Haijun] Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China; [Posfai, Marton] Budapest Univ Technol & Econ, Dept Theoret Phys, H-1521 Budapest, Hungary
英文摘要: We analytically solve the core percolation problem for complex networks with arbitrary degree distributions. We find that purely scale-free networks have no core for any degree exponents. We show that for undirected networks if core percolation occurs then it is continuous while for directed networks it is discontinuous (and hybrid) if the in- and out-degree distributions differ. We also find that core percolations on undirected and directed networks have completely different critical exponents associated with their critical singularities.
资助者: NS-CTA; US Army Research Laboratory [W911NF-09-2-0053]; DARPA [11645021]; DTRA [BRBAA07-J-2-0035]; ERC [227701]; KTIA-OTKA [77780]; NSFC [11121403]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000311137100012
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14987
Appears in Collections:理论物理所2012年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Core Percolation on Complex Networks.pdf(882KB)----开放获取View Download

Recommended Citation:
Liu, YY,Csoka, E,Zhou, HJ,et al. Core Percolation on Complex Networks[J]. PHYSICAL REVIEW LETTERS,2012,109(20):205703.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, YY]'s Articles
 [Csoka, E]'s Articles
 [Zhou, HJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, YY]‘s Articles
 [Csoka, E]‘s Articles
 [Zhou, HJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Core Percolation on Complex Networks.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace